# SDR QXEA200400225

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 5,196 hours, 3,984 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2555 RETURNED TO FIELD, RIGHT BLEED DUCT WARNING MESSAGE FOLLOWED BY RIGHT BLEED DUCT CAUTION MESSAGE.  MAINTENANCE INSPECTED FOR BLEED LEAKS, NONE NOTED.  RESECURED ELEMENTS AT MT144 AND MT204.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
